MathSciNet Relay Station
MathSciNet bibliographic data
MR955004 30D05 (58F08 58F11)
da Silva, M. Viana The differentiability of the hairs of ${\rm exp}(Z)$. Proc. Amer. Math. Soc. 103 (1988), no. 4, 1179–1184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement